# SDR NWAA072705503

- Difficulty date: July 18, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N503US
- Make and model: Boeing 757251
- Aircraft serial: 23192
- Aircraft time: 72,226 hours, 29,628 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CORROSION ON RT CREASE BEAM INNER CHORD FROM BS 760 TO 780 RBL 64.  REPAIRED PER EA 55-209992.
